MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Codes Contamination (1120); Degraded (1153); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the pump had cassette error and error code 46228 (unexpected microprocessor reset) during testing.
 
Additional Manufacturer Narrative
D9: product received date 9/19/2025.H3/h6: one device was returned for analysis of complaint that the pump had cassette error and error code 46228 (unexpected microprocessor reset) during testing.There were no services previously reported.Log events were reviewed.Visual and functional tests were performed.Device failed power up test, as it was not turning on with battery power.Complaint was not duplicated.The probable cause of the reported problem was contamination/dirt found at downstream occlusion (dso) sensor area and inside the battery compartment.Dso seal showed moderate bubbling and opened at air detector side area.Replaced main board and dso sensor.All functional test of the device passed after repair.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23073370
Report Number3012307300-2025-10748
Device Sequence Number4786429
Product Code FRN
UDI-Device Identifier10610586042836
UDI-Public(01)10610586042836(11)220517
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2120-0102-78
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown